# SDR VNAA2015062400036

- Difficulty date: June 24, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 2,164 hours, 2,162 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED BRAKE OVERHEAT MESSAGE AT APPROXIMATELY 200 FT AGL AFTER TAKEOFF AND REPORTED LT INBD BRAKE INDICATION HIGH.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT BRAKE SYS,  TIGHTENED THE CONNECTORS  AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
